RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 10, Issue 4(66)  


Compact global Lie groups
E. B. Dynkin, A. L. Onishchik
3
A simplification of A. Selberg's elementary proof of the asymptotic law of distribution of prime numbers
A. G. Postnikov, N. P. Romanov
75
On conditions of correctness of Cauchy's problem for systems of partial differential equations with constant coefficients
G. E. Shilov
89
Dynamical systems with stable structure
G. F. Baggis
101
On expansions in eigenfunctions
F. I. Mautner
127

Scientific notes and problems
Equidistant lines of constant geodesic curvature in the planimetry of Lobachevskii
B. Ya. Bukreev
133
On topological equivalence of uniformly convex spaces
M. I. Kadets
137
On determinants of the distribution of a series of natural numbers
A. K. Mitropol'skii
143
Multidimensional $\delta$-functions and differential-geometric objects
P. K. Rashevskii
145
On maximum moduli of analytic functions
Sh. I. Strelitz
153
On the real zeros of the confluent hypergeometric series
Ya. Chaikovskii, T. Tietz
161
On Mercer's theorem
F. V. Shirokov
167
Graphical solution of integro-differential equations
A. B. Shtykan
171

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
181

Mathematical Events in the USSR
Vladimir Semenovich Fedorov (photo)
Vladimir Semenovich Fedorov (on the fortieth anniversary of his scientific-pedagogical activity)
A. S. Kovan'ko
193
Meetings of the Town's Mathematical Seminar in Leningrad
197
Tenth Mathematical Competition in Kiev
L. N. Gratsianskaya
211
Third Mathematical Competition in Ordzhonikidze
F. S. Churikov
215

Reviews and Bibliography
P. K. Rashevskii, Riemannian geometry and tensor analysis (review)
N. V. Efimov
219
M. P. Chernyaev, Problems in synthetic geometry (review)
V. G. Kopp
222
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018